# SDR NOCA08208001

- Difficulty date: November 12, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2550 · Cargo Compartments
- Part: Motor
- Part number: 033638
- Part serial: EA53J4
- Condition: Inoperative
- Location: Blower
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD DET FAN MESSAGE DISPLAYED ON EICAS MAINT PAGE.  REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR BLOWER NR 1 PER AMM 26-16-02.  OPS CHECK GOOD.
